# SDR C77A20130927002

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,058 hours, 9,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17067118003
- Condition: Corroded
- Location: Cargo Bay
- Part time: 16,058 hours, 9,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER HORIZONTAL BEAM, HAS CORROSION .  REPLACED FWD CARGO THRESHOLD BEAM IAW EO E175-53MR-128.
